Alert archive / California / Wind Advisories in 2011
Wind Advisory 11, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Mar 1, 2011, 4:00 AM PST. It took effect at Mar 2, 2011, 12:00 AM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 4:00 AM PST (12:00 UTC)
- In effect from
- Mar 2, 2011, 12:00 AM PST
- Expired
- Mar 2, 2011, 4:00 PM PST
- In force
- 16 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
336 WWUS76 KSTO 011200 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 400 AM PST TUE MAR 1 2011 CAZ015>019-064-066-067-020000- /O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT...PARADISE...GRASS VALLEY 400 AM PST TUE MAR 1 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA... NORTHERN SAN JOAQUIN VALLEY...SOUTHERN LAKE COUNTY AND THE FOOTHILLS OF THE NORTHERN SIERRA NEVADA INCLUDING THE MOTHERLODE WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... STOCKTON...MODESTO...GRASS VALLEY...LAKEPORT...PARADISE * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ013-014-063-020000- /O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...BURNEY 400 AM PST TUE MAR 1 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY BELOW 4000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY BELOW 4000 FEET FOR THE MOUNTAINS OF SHASTA COUNTY... BURNEY BASIN AND THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: SHASTA LAKE...BURNEY * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-020000- /O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 400 AM PST TUE MAR 1 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY BELOW 5000 FEET FOR WESTERN PLUMAS COUNTY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: CHESTER...QUINCY...LAKE ALMANOR * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-020000- /O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 400 AM PST TUE MAR 1 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY BELOW 6000 FEET FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: BLUE CANYON...POLLOCK PINES...ARNOLD * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
398 WWUS76 KSTO 012154 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 154 PM PST TUE MAR 1 2011 CAZ015>019-064-066-067-021400- /O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT...PARADISE...GRASS VALLEY 154 PM PST TUE MAR 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER AROUND MIDNIGHT. GUSTS UP TO 45 MPH POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... STOCKTON...MODESTO...GRASS VALLEY...LAKEPORT...PARADISE * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ013-014-063-021400- /O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...BURNEY 154 PM PST TUE MAR 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY BELOW 4000 FEET... A WIND ADVISORY BELOW 4000 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: SHASTA LAKE...BURNEY * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ068-021400- /O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 154 PM PST TUE MAR 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY BELOW 5000 FEET... A WIND ADVISORY BELOW 5000 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: CHESTER...QUINCY...LAKE ALMANOR * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ069-021400- /O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 154 PM PST TUE MAR 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY BELOW 6000 FEET... A WIND ADVISORY BELOW 6000 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: BLUE CANYON...POLLOCK PINES...ARNOLD * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$
696 WWUS76 KSTO 021110 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 310 AM PST WED MAR 2 2011 CAZ015>019-064-066-067-022000- /O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT...PARADISE...GRASS VALLEY 310 AM PST WED MAR 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN LAKE COUNTY...AND NORTHERN SIERRA NEVADA FOOTHILLS INCLUDING THE MOTHERLODE. * WINDS: INCREASING TO 20 TO 30 MPH THIS MORNING. GUSTS UP TO 45 MPH POSSIBLE. * TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED THIS MORNING. * LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING... SACRAMENTO...GRASS VALLEY...LAKEPORT...PARADISE * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ013-014-063-022000- /O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...BURNEY 310 AM PST WED MAR 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY BELOW 4000 FEET... A WIND ADVISORY BELOW 4000 FEET REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE MOUNTAINS OF SHASTA COUNTY...BURNEY BASIN...AND THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH POSSIBLE. * TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED EARLY THIS MORNING. * LOCATIONS INCLUDE: SHASTA LAKE...BURNEY * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ068-022000- /O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 310 AM PST WED MAR 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY BELOW 5000 FEET... A WIND ADVISORY BELOW 5000 FEET REMAINS IN EFFECT UNTIL NOON PST TODAY FOR WESTERN PLUMAS COUNTY. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED THIS MORNING. * LOCATIONS INCLUDE: CHESTER...QUINCY * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ069-022000- /O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 310 AM PST WED MAR 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY BELOW 6000 FEET... A WIND ADVISORY BELOW 6000 FEET REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA. * WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED THIS MORNING. * LOCATIONS INCLUDE: POLLOCK PINES...ARNOLD * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$
710 WWUS76 KSTO 022001 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1201 PM PST WED MAR 2 2011 CAZ018-022115- /O.CAN.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/ CARQUINEZ STRAIT AND DELTA- 1201 PM PST WED MAR 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. SOUTHERLY WINDS HAVE TAPERED OFF ACROSS THE DELTA REGION. $$ CAZ015>017-019-064-066-067-030000- /O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT...PARADISE...GRASS VALLEY 1201 PM PST WED MAR 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTH 20 TO 30 MPH WITH LOCAL GUSTS UP TO 40 MPH. * TIMING: THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING... GRASS VALLEY...LAKEPORT...PARADISE. * IMPACTS: DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ013-014-063-030000- /O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...BURNEY 1201 PM PST WED MAR 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON BELOW 4000 FEET... THE WIND ADVISORY BELOW 4000 FEET IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTH 20 TO 30 MPH. GUSTS OF 40 TO 50 MPH POSSIBLE. * TIMING: THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: BURNEY. * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ068-030000- /O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 1201 PM PST WED MAR 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON BELOW 5000 FEET... THE WIND ADVISORY BELOW 5000 FEET IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: THROUGH THE AFTERNOON. * LOCATIONS INCLUDE: CHESTER...QUINCY * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$ CAZ069-030000- /O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 1201 PM PST WED MAR 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON BELOW 6000 FEET... THE WIND ADVISORY BELOW 6000 FEET IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH OR HIGHER POSSIBLE. * TIMING: THROUGH THE AFTERNOON. * LOCATIONS INCLUDE: INTERSTATE 80...HIGHWAY 50...HIGHWAYS 4 AND 108. * IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES. && $$
449 WWUS76 KSTO 030002 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 402 PM PST WED MAR 2 2011 CAZ013>017-019-063-064-066>069-030115- /O.EXP.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...BURNEY...REDDING...CHICO...STOCKTON... MODESTO...LAKEPORT...PARADISE...GRASS VALLEY...CHESTER...QUINCY 402 PM PST WED MAR 2 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO WEAKEN THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 28, 9:30 PM PST, 6 hours 30 minutes earlier.
Area forecast discussion, Feb 28, 9:30 PM PST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 930 PM PST MON FEB 28 2011 .DISCUSSION... A WEAK SW-NE ORIENTED FRONT FROM THE PAC INTO THE PAC NW PRECEDES THE STRONGER WX SYSTEM OVER THE PAC VCNTY OF 140W. THE AIR MASS S OF THE FRONT AND OVER INTERIOR NORCAL IS DRY AND STABLE...WITH THE UPPER FLOW PARALLELING THE FRONT TONIGHT. IT DOES NOT LOOK LIKE THE FRONT WILL MAKE ANY SWD PROGRESS TONIGHT...NOR WILL THE AIR MASS MOISTEN APPRECIABLY OVER MOST OF NORCAL...AND HAVE BACKED OFF ON THE EXTENT OF CLOUD COVER AND POPS IN THE UPDATED ZFP. MOST OF THE CLOUD COVER IS EXPECTED TO STAY OVER THE SHASTA COUNTY AREA...WHERE OCCASIONAL LIGHT PCPN IS EXPECTED...AND OVER THE COASTAL RANGE. SCATTERED TO BROKEN STRATOCUMULUS IS EXPECTED TO FORM OVER THE WRN PLUMAS CO AREA DUE TO UPSLOPE FLOW. OTHER THAN THAT...CLEAR TO PARTLY CLOUDY CONDITIONS ARE EXPECTED. WE SHOULD SEE ONE MORE SUNNY/DRY DAY OVER MOST OF NORCAL ON TUE AS THERE WILL BE SOME RIDGING AHEAD OF THE APPROACHING WX SYSTEM FROM THE PAC. THE CHANCE OF RAIN IS FORECAST TO MOVE N OF OUR CWA BY THE AFTERNOON. RAIN AND MOUNTAIN SNOW IS FORECAST BY THE WRF TO SPREAD W TO E TUE EVENING. BY MIDNIGHT...THE LEADING EDGE OF THE MAIN FRONTAL BAND PRECIP IS FORECAST TO BE ALONG I-5...WITH ISENTROPIC PROCESSES RESULTING IN SOME LIGHT PRECIP OVER THE SIERNEV AHEAD OF THE MAIN AREA OF PRECIP. A STRONG SLY PRESSURE GRADIENT OF 10-11 MBS IS FORECAST FROM SAC-MFR BY 12Z WED WITH 50-55 KT 925 MBS WINDS OFF THE NAM. THIS MAY RESULT IN SUSTAINED WINDS AND/OR GUSTS EXCEEDING ADVISORY LEVELS IN THE VALLEY. THIS WILL BE A WARMER STORM THAN PREVIOUS ONES AS 850 MBS TEMPS ARE FORECAST TO STAY JUST ABOVE FREEZING OVER NORCAL. SNOW LEVELS SHOULD STAY ABOVE THE SIERNEV FOOTHILLS THIS TIME AROUND. BEHIND THIS WX SYSTEM...AN UPPER LEVEL TROF WILL PASS THROUGH THE AREA ON THU WITH MORE PRECIP. QPFS WILL BE LIGHTER...ESPECIALLY IN THE VALLEY...WITH THE HEAVIER AMOUNTS AGAIN OVER THE SIERNEV GIVEN THE W TO E MOVEMENT OF THE TROF. JHM .PREVIOUS DISCUSSION... UNSETTLED WEATHER OVER NORTHERN CALIFORNIA TODAY STAYED PRIMARILY NORTH AND WEST OF THE CWA. LOW CLOUDS WILL CONTINUE TO FLOW OVER THE NORTHERN MOUNTAINS TONIGHT AND LIGHT PRECIPITATION IS POSSIBLE WITH SOME SNOW ACCUMULATION AT THE HIGHER ELEVATIONS. THE THE ALASKAN LOW IS SITUATED IN THE EASTERN GULF AND LOOKS TO MOVE LITTLE DURING THE NEXT FEW DAYS. FROM ITS POSITION... MULTIPLE SHORT WAVES GET PULLED IN AND SPUN INTO THE PACIFIC NORTHWEST INCLUDING THE WEATHER GOING ACROSS THE NORTHERN MOUNTAINS TODAY. A BRIEF PERIOD OF RIDGING WILL OPEN UP THE CLOUDS EARLY ON TUESDAY ACROSS NORCAL AND ALLOW SOME ADDITIONAL WARMING IN THE AREA. A MORE SIGNIFICANT SHORT WAVE APPROACHES THE REGION ON TUESDAY AND MAY TAP INTO A WEAK PW BAND OFF THE COAST. THE RESULT WILL BE PRECIPITATION DOWN ACROSS THE SIERRA NEVADA RANGE WITH LESS IMPACT IN THE NORTHERN MOUNTAINS. SNOW LEVELS WITH THIS NEXT STORM WILL BE MORE TYPICAL OF A SIERRA NEVADA WINTER STORM. MOST SNOW WILL FALL AT AND ABOVE 5000 FEET WITH HIGHEST SNOW AMOUNTS FALLING ABOVE 7000 FEET. SOME SNOW WILL FALL AS LOW AS 3500 FEET IN THE FAR NORTH AND DOWN TO 4500 FEET IN THE SOUTH. WINDS WILL BE 15 TO 25 MPH IN MOST AREAS WITH GUSTS TO 50 MPH THROUGH THE HIGHER PASSES. WINDS IN THE CENTRAL VALLEY WILL INCREASE AHEAD OF THE STORM BUT CURRENTLY LOOK TO STAY BELOW ADVISORY LEVELS. THE STRONGEST PART OF THE STORM WILL COME EARLY WEDNESDAY INTO MIDDAY WEDNESDAY BUT WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. SOME PORTIONS OF THE SIERRA NEVADA SOUTH OF LAKE TAHOE WILL KEEP LIGHT SNOW UNTIL EARLY THURSDAY MORNING. CLEARING SKIES AND WARMING TEMPERATURES WILL PREVAIL ACROSS THE REGION ON THURSDAY. .EXTENDED DISCUSSION (THURSDAY NIGHT THROUGH MONDAY) EXTENDED MODELS SHOW SHORTWAVE RIDGING BUILDING IN OVER THE AREA BEGINNING THURSDAY NIGHT SO SHOULD SEE SHIFT IN PRECIP THREAT TO THE NORTH GOING INTO FRIDAY. OTHER THAN A SLIGHT THREAT OF SHOWERS OVER THE NORTHERN MOUNTAINS...MOST LOCATIONS SHOULD SEE A DRY DAY ON FRIDAY WITH NEAR TO A LITTLE BELOW NORMAL DAYTIME TEMPERATURES. WEST COAST RIDGING WILL BE SHORT LIVED WITH EXTENDED MODELS SHOWING NEXT PACIFIC STORM SYSTEM PUSHING INLAND FRIDAY NIGHT OR SATURDAY. LATEST GFS ABOUT 12 HOURS FASTER WITH THIS PROCESS THAN ECMWF. GEM CURRENTLY MORE IN LINE WITH ECMWF SO MAY HAVE TO BACK OFF ON TIMING A BIT FOR ONSET OF NEXT ROUND OF PRECIP. EITHER WAY...SECOND HALF OF WEEKEND LOOKS WET AS FRONTAL SYSTEM PUSHES THROUGH. ORIGINS OF THIS SYSTEM FROM THE CENTRAL PACIFIC SHOULD MAKE FOR MODERATE SNOW LEVELS. FOR EARLY NEXT WEEK...COLD UPPER LOW DROPPING OUT OF GULF OF ALASKA WILL MAINTAIN AN UNSETTLED WEATHER PATTERN WITH SNOW LEVELS POSSIBLY DROPPING BACK DOWN INTO THE FOOTHILLS. && .AVIATION... PAC FNTL SYS RMNS QSTNRY TO THE N OF FCST AREA INTO TUE. UPR TROF OVR NORCAL WITH W-SW FLOW ALF. VFR CONDS OVR INTR NORCAL NXT 24 HRS EXC ISOLD MVFR/IFR CONDS POSS IN -SHRA/-SHRASN OVR CSTL/NRN INTR MTNS. SN LVL 025-035 MSL. AREAS S-SW SFC WND GSTS TO 25 KTS OR GTR OMTNS. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT ABOVE 5000 FEET FOR THE WEST SLOPE NORTHERN SIERRA NEVADA... WESTERN PLUMAS COUNTY/LASSEN PARK. &&
Hazardous weather outlook, Feb 28, 4:45 AM PST, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 445 AM PST MON FEB 28 2011 CAZ013>019-063-064-066>069-011500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 445 AM PST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY ANOTHER PACIFIC WEATHER SYSTEM WILL SPREAD VALLEY RAIN AND MOUNTAIN SNOW INLAND ACROSS NORTHERN CALIFORNIA TUESDAY NIGHT INTO EARLY THURSDAY. STRONG GUSTY SOUTHERLY WINDS WILL ALSO BE POSSIBLE. UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:10 AM PST | Winter Storm Warning | STO | 33 hr | |
| Mar 1, 3:10 AM PST | Winter Weather Advisory | STO | 33 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.